MathSciNet Relay Station
MathSciNet bibliographic data
MR433650 (55 #6623) 60K35
Harris, T. E. A correlation inequality for Markov processes in partially ordered state spaces. Ann. Probability 5 (1977), no. 3, 451–454.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement